# SDR DALA13012060935

- Difficulty date: March 1, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 62,912 hours, 47,888 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Lack Of Lube
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CATWALK IN TAIL SECTION DOWN, WILL NOT COME UP WITH AIRSTAIRS DOWN.   FOUND NO DAMAGE TO LIFT CABLES OR RIGGING.  SPRINGS DO NOT APPEAR TO BE BROKEN BUT MAY BE WORN OUT.  VERIFIED DOWNLOCK PIN OPERATES NORMALLY.  LUBED CATWALK OPS CHECKS GOOD IAW AMM 52-62.
